Some Remarks On Choice Topology

K. P. Chew; H. P. Tan

Publications de l'Institut Mathématique (1972)

  • Volume: 14(28), Issue: 34, page 19-23
  • ISSN: 0350-1302

How to cite


K. P. Chew, and H. P. Tan. "Some Remarks On Choice Topology." Publications de l'Institut Mathématique 14(28).34 (1972): 19-23. <>.

author = {K. P. Chew, H. P. Tan},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {34},
pages = {19-23},
publisher = {Matematički institut SANU},
title = {Some Remarks On Choice Topology},
url = {},
volume = {14(28)},
year = {1972},

AU - K. P. Chew
AU - H. P. Tan
TI - Some Remarks On Choice Topology
JO - Publications de l'Institut Mathématique
PY - 1972
PB - Matematički institut SANU
VL - 14(28)
IS - 34
SP - 19
EP - 23
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.